Please use this identifier to cite or link to this item: http://hdl.handle.net/10553/77365
Title: An interesting analogy
Authors: Pacheco, J. M. 
Fernández de la Nuez, Isabel 
UNESCO Clasification: 1299 otras especialidades matemáticas (especificar)
Keywords: Álgebra lineal
Issue Date: 2002
Journal: International Journal of Mathematical Education in Science and Technology 
Abstract: The aim of this note is to give some insight into the formal unity of a very applicable area of mathematics by showing an interesting analogy between the weak part of the Rouché-Frobenius theorem and the existence result for the initial value problem for the general first-order linear two-dimensional PDE.
URI: http://hdl.handle.net/10553/77365
ISSN: 0020-739X
Source: International Journal of Mathematical Education in Science and Technology [ISSN 0020-739X], v.33 (3), p. 436-440
Appears in Collections:Comentario
Show full item record

Page view(s)

25
checked on Jun 12, 2021

Google ScholarTM

Check


Share



Export metadata



Items in accedaCRIS are protected by copyright, with all rights reserved, unless otherwise indicated.